# SDR SIMA0325

- Difficulty date: February 1, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 536
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3656 - CREW REPORTED NUMEROUS EMERGENCY LIGHTS ARE INOPERATIVE WHEN AIRCRAFT IS POWERED DOWN.  (M)
